On Products of Orlicz Spaces.
Mathematische Annalen, Tome 140 (1960), pp. 174-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1960__140_160772,
author = {T. AND\^O},
title = {On {Products} of {Orlicz} {Spaces.}},
journal = {Mathematische Annalen},
pages = {174--186},
year = {1960},
volume = {140},
zbl = {0091.27804},
url = {http://geodesic.mathdoc.fr/item/MAN_1960__140_160772/}
}
T. ANDÔ. On Products of Orlicz Spaces.. Mathematische Annalen, Tome 140 (1960), pp. 174-186. http://geodesic.mathdoc.fr/item/MAN_1960__140_160772/